# SDR CA011128008

- Difficulty date: July 22, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 14,780 hours
- Engine: Pwa PT6A27
- System (JASC): 2432 · Battery/Charger System
- Part: Cell
- Condition: Deformed
- Location: Battery
- Component: Battery, Marathon, MA300H
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, H, M
- Precautionary procedure: H

## Discrepancy

(CAN)    SMOKE WAS VISIBLE IN THE BAGGAGE COMPARTMENT WHEN OPENED ON THE RAMP.  ONE CELL WITHIN THE BATTERY WAS FOUND TO BE DEFORMED FROM HEAT.
